Journal of Mathematical Sciences

, Volume 71, Issue 5, pp 2623–2631 | Cite as

Two-sided linear numerical methods for the Cauchy problem for normal equations

  • A. F. Kalaida
Numerical Methods of Solution of Equations

Abstract

Two-sided approximating collocation polynomials of the same order are constructed. These polynomials are used to develop two-sided extrapolation and interpolation difference methods and Krylov-type methods for the one-dimensional Cauchy problem for normal equations. The required integrals are evaluated by matrix numerical integration algorithms.

Keywords

Cauchy Problem Difference Method Normal Equation Integration Algorithm Require Integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. S. Berezin and N. P. Zhidkov, Computational Methods [in Russian], Moscow (1959).Google Scholar
  2. 2.
    O. B. Dolinnyi, “On two-sided Runge-Kutta processes,” Vychisl. Prikl. Mat., No. 53, 6–11 (1984).Google Scholar
  3. 3.
    A. F. Kalaida, “Autonomous matrix methods for numerical solution of the Cauchy problem for first-order one-dimensional differential equations,” Vychisl. Prikl. Mat., No. 49, 14–24 (1983).Google Scholar
  4. 4.
    A. F. Kalaida, “Nonautonomous matrix methods of numerical solution of the Cauchy problem for first-order one-dimensional differential equations,” Vychisl. i Prikl. Matem., No. 51, 50–59 (1983).Google Scholar
  5. 5.
    A. F. Kalaida, Matrix Algorithms of Approximate and Numerical Integration [in Russian], Kiev (1982). Unpublished manuscript, VINITI 9.07.82, No. 3672–82.Google Scholar
  6. 6.
    A. F. Kalaida, Collocation Approximations of Higher Rank and Matrix Algorithms for Numerical Differentiation and Integration [in Russian], Kiev (1982). Unpublished manuscript, VINITI 31.12.82, No. 6562–82.Google Scholar
  7. 7.
    I. I. Lyashko, V. L. Makarov, and A. A. Skorobagat'ko, Computational Methods [in Russian], Kiev (1977).Google Scholar
  8. 8.
    N. A. Parkhomenko, “On two-sided approximations of the Cauchy problem for fourth-order ordinary differential equations,” Vychisl. Prikl. Mat., No. 53, 12–22 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. F. Kalaida
    • 1
  1. 1.Kiev UniversityUkraine

Personalised recommendations